Show simple item record

Files in this item

Item metadata

dc.contributor.authorSenay, Ozge
dc.date.accessioned2012-02-09T15:31:02Z
dc.date.available2012-02-09T15:31:02Z
dc.date.issued2008-07
dc.identifier.citationSenay , O 2008 , ' Interest rate rules and welfare in open economies ' Scottish Journal of Political Economy , vol. 55 , no. 3 , pp. 300-329 . DOI: 10.1111/j.1467-9485.2008.00455.xen
dc.identifier.issn0036-9292
dc.identifier.otherPURE: 611529
dc.identifier.otherPURE UUID: 384f599f-f102-4d8e-b4e9-c9dfd7dd9ef6
dc.identifier.otherWOS: 000256379500003
dc.identifier.otherScopus: 44949263928
dc.identifier.urihttp://hdl.handle.net/10023/2286
dc.identifier.urihttp://www.scopus.com/inward/record.url?scp=44949263928&partnerID=8YFLogxKen
dc.description.abstractThis paper analyses the welfare performance of a set of five alternative interest rate rules in an open economy stochastic dynamic general equilibrium model with nominal rigidities. A rule with a lagged interest rate term, high feedback on inflation and low feedback on output is found to yield the highest welfare for a small open economy. This result is robust across different degrees of openness, different sources of home and foreign shocks, alternative foreign monetary rules and different specifications for price-setting behaviour. The same rule emerges as both the Nash and cooperative equilibria in a two-country version of the model.en
dc.format.extent30en
dc.language.isoeng
dc.relation.ispartofScottish Journal of Political Economyen
dc.rightsThis is an author version of this article, (c) 2008 The author. Journal compilation (c) 2008 Scottish Economic Society, published by Blackwell Publishing Ltd.en
dc.subjectMonetary-policy rulesen
dc.subjectExchange-rateen
dc.subjectCentral banksen
dc.subjectBusiness cyclesen
dc.subjectEuro areaen
dc.subjectModelsen
dc.subjectMacroeconomicsen
dc.subjectFrameworken
dc.subjectPricesen
dc.subjectWelfareen
dc.subjectInterest rate rulesen
dc.subjectSecond order approximationen
dc.subjectHB Economic Theoryen
dc.subjectHG Financeen
dc.subject.lccHBen
dc.subject.lccHGen
dc.titleInterest rate rules and welfare in open economiesen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews. School of Economics and Financeen
dc.identifier.doihttps://doi.org/10.1111/j.1467-9485.2008.00455.x
dc.description.statusPeer revieweden


The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record